# SDR ASAA2020122933790

- Difficulty date: December 29, 2020
- Submitted: January 1, 2021
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 25,613 hours, 8,177 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Captain'S Wx
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN RADAR DISPLAY 2 FALSE LOBES AT THE 11 AND 1 O'CLOCK POSITIONS IN THE WX AND WX+T POSITIONS.  GROUNDED-YES.  AFTER ADIRU FULLY ALIGNED, CAPTAIN SIDE WXR RETURN WAS MASSIVE COMPARED TO F/O'S.  NOTICED CAPTAIN SIDE GAIN WAS SET AT FULL MAX WHEN RETURN TO NORMAL CAL POSITION, BOTH SIDE DISPLAY SAME WXR RETURN.  WXR SYSTEM OPERATIONAL TEST PASS, REF B737-900 AMM 34-43-00.  NO HISTORY FPR WXR PAST 6 MONTHS, SEAMC MARK NOTIFIED.
